# SDR IPXA1568500

- Difficulty date: July 14, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N55782
- Condition: Corroded
- Location: Bs 1199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SEAT TRACK FLANGE CORRODED ON THE UPPER SURFACE AROUND NUTPLATE HOLE AT BS 1199, RBL 60, WL 208.  REPAIRED IAW ER 11-03598, SRM 51-10-02-0G, SRM 51-20-05-0G, SOPM 20-41-02, SOPM 20-43-03.
